# SDR SWIA202164306

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM FITTING FS 310.00 STGR 18L   (C CHECK RO 02-12-2022)     REMOVED CORROSION FROM FLOOR BEAM FITTING FS 310 STGR 18L IAW CRJ 200 SRM 51-21-06. FOUND TO BE WITHIN LIMITS. REF REO 601R-53-21-3519 REV -- DATE 2021-12-30. ACCOMPLISHED REPAIR IAW REO 601R-53-21-3519 REV -- DATE 2021-12-30
